MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Codes Entrapment of Device (1212); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device became kinked and stuck on the guidewire.The mildly calcified and moderately tortuous target area was located in the superficial femoral artery (sfa).A jetstream xc device was selected for an atherectomy procedure in the sfa to treat the target occlusion.During the procedure the jetstream xc became kinked, distal to the infusion port on the device, when attempting to pass through a bifurcation.Then, the device became stuck on a non-boston scientific guidewire.The jetstream xc and non-boston scientific guidewire had to be removed together as one unit.A different device with a new guidewire was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated.Device analysis findings: the returned product that was received by boston scientific consisted of a jetstream atherectomy catheter.Visual and microscopic inspection was completed.Visual examination revealed multiple kinks.Microscopic examination revealed no additional damage.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a kink on the sheath.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.
 
Event or Problem Description
It was reported the device became kinked and stuck on the guidewire.The mildly calcified and moderately tortuous target area was located in the superficial femoral artery (sfa).A jetstream xc device was selected for an atherectomy procedure in the sfa to treat the target occlusion.During the procedure the jetstream xc became kinked, distal to the infusion port on the device, when attempting to pass through a bifurcation.Then, the device became stuck on a non-boston scientific guidewire.The jetstream xc and non-boston scientific guidewire had to be removed together as one unit.A different device with a new guidewire was used to complete the procedure.There were no patient complications as a result of this event.It was further reported that a different jetstream xc of the same model was used to complete the procedure.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24506581
Report Number2124215-2026-11948
Device Sequence Number13410055
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922(17)271213(10)37936097
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Device Lot Number0037936097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
014 ASHAHI GLIDE ADVANTAGE GUIDEWIRE; 014 ASHAHI GLIDE ADVANTAGE GUIDEWIRE
Patient SexMale
Patient RaceWhite